# SDR 2011FA0000011

- Difficulty date: December 22, 2010
- Submitted: January 5, 2011
- Operation: General aviation
- Aircraft: N7734T
- Make and model: Lear 60LEAR
- Aircraft serial: 139
- Aircraft time: 6,409 hours, 3,581 cycles
- Engine: Pwa PW305
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Defog System
- Part number: 6018505001
- Part serial: 659659
- Condition: Failed
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD DEFOG FAILS FUNCTIONAL TEST.  REMOVED AND INSTALLED REPAIRED WINDSHIELD DEFOG BOX ASSY. PERFORMED SATISFACTORY FUNCTIONAL TEST OF THE WINDSHIELD DEFOG CONTROL SYSTEM WITH NO DEFECTS NOTED.
